Diffusion to a slowly growing truncated sphere on a substrate

P.A. Bobbert, M.M. Wind, J. Vlieger

Research output: Contribution to journalArticleAcademicpeer-review

59 Citations (Scopus)
1 Downloads (Pure)

Abstract

The problem of diffusion to a growing truncated sphere on a substrate is treated for small growth velocities. A multipole method is applied that has been developed originally to calculate the electrical dipole moment of a truncated sphere on a substrate. Some analytic and numerical results are presented.
Original languageEnglish
Pages (from-to)58-72
Number of pages15
JournalPhysica A: Statistical and Theoretical Physics
Volume141A
Issue number1
DOIs
Publication statusPublished - 1987

Fingerprint

Dive into the research topics of 'Diffusion to a slowly growing truncated sphere on a substrate'. Together they form a unique fingerprint.

Cite this